MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; THERMOMETER,DIGITAL,ORAL,F/C,30 SEC

Medline Industries, LP MEDLINE; THERMOMETER,DIGITAL,ORAL,F/C,30 SEC
Catalog Number MDS9950H
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2023
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
THERMOMETER,DIGITAL,ORAL,F/C,30 SEC
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
pranayreddy alluri
three lakes drive
northfield, IL 60093
MDR Report Key50889626
Report Number1417592-2026-50538
Device Sequence Number17642669
Product Code FLL
UDI-Device Identifier00888277116514
UDI-Public00888277116514
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS9950H
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2023
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown